# SDR 02101401

- Difficulty date: October 11, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N522NA
- Make and model: Boeing 757236
- Aircraft serial: 25133
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX354644
- Condition: Failed
- Location: #1 Engine
- Component: Engine, Rroyce, 535E4
- Component part number: RB211
- Stage of operation: CR
- How discovered: L
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

Left engine hyd. pump overheat, overheat light out ten minutes later. Loss of Hyd. Qty.. Left elec. pump turned off. Hyd press. 600 P.S.I. PTU could be heard cycling, followed by total loss of pressure and PTU lower EICAS Msg. illuminated. An uneventful landing was accomplished. Investigation revealed EDP Failure. R&R Lt. Eng. EDP and EDP Depress. Sw. as per M/M 29-11-05, ops and leak check good.  Hyd. sys. (L) flushed and serviced, A/C released for return to service.
